About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (5)

Nov 3, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

@eileena…. You are exactly right you have to gradually take yourself off this drug… My doses have been decreased but its still hard for me to get. It out of my system… How long were you on it… Im kind of angry that i was giving this drug as an aide for my blood pressure but it actually keeps my blood pressure high and my never before anxiety even higher… Its a very scary drug and i pray its not damaging my heart when there wasnt an issue with my heart.. im soo scared and it really seems there is nothing i can do.. Ive been given anxiety meds but i dont want to rely on those i just want to feel better and get this medication out of my body

Nov 3, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Hi shirley im in the same situation.. Im trying to wean myself off of it.. I was on it for a little over a month and now im trying to get off bc of it causing me suicidal thoughts and abnormal thinking… My doses have been lowered but i still feel anxiety and my heart racing… How long were u on coreg? Did it make your heart rate rise… Getting off of this medication is very scary… Please let me know..

Oct 28, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Thats why i was so concerned bc im usually very calm and like i mentioned before never had symptoms of anxiety… Im just ready to see my pcp on monday to discuss these issues because i know im not crazy lol but taking this medication is certainly pushing me there… And im afraid to abruptly stop it… This has been the worst 3 weeks ever lol.. Ive made changes in my lifestyle quit smoking cigarettes (i know i know) eating healthier if i even eat at all bc the anxiety has me questioning everything i eat that isnt a fruit or veggie… I just pray i can get back to some sort of normal because i felt better just dealing with they hypertension. ..

Oct 28, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Thank you so much for you prompt response.. I will continue taking it until i speak with my pcp and also see a cardiologist on monday thanks again and i will post my findings…

Oct 28, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Im a 35 yr old usually active mom of 2 teens who was recently put on coreg while in the hospital but given the generic medication form Carvedilol… Its been about a month and like ive previously read in a few before comments started having nightmares anxiety insomnia depression muscle pain feeling like im going to die and other weird feelings that i hadnt before… I started taking this med as an aide for my high blood pressure but now im wondering if my sudden symptoms are a result of this medications… Please help im calling my primary care doc on monday oct 31 and also seeing a cardiologist ive had several test and lab work done Thats all came back im healthy… This is really scary and i feel im driving my self crazy with worrying and multiple trips to the emergency room in the weeks since taking carvedilol… where they have begun to ask am i suffering mental illness… I wasnt having these issues before starting this medication and i really would like your input thanks…. Vernicia